Volume 12, Issue Supplement 2, December 2005

 
      Symmetries and Integrability of Difference Equations SIDE VI  
   
Edited by: Jan Felipe van Diejen and Rod Halburd  
   
ISBN: 91-974824-5-5  
         
      Foreword: sidevi_foreword.pdf (28 K)  
         
    1. Asymptotic behavior of discrete holomorphic maps zc and log(z) - article  
   
Sergey I AGAFONOV  
   
Pages 1 - 14
   
Details    12s2_01n.pdf (265 K)  
   
   
   
   
    2. A novel approach to the theory of Padé approximants - article  
   
Christopher ATHORNE  
   
Pages 15 - 27
   
Details    12s2_02n.pdf (147 K)  
   
   
   
   
    3. Integrable 1D Toda cellular automata - article  
   
Mariusz BIALECKI  
   
Pages 28 - 35
   
Details    12s2_03n.pdf (165 K)  
   
   
   
   
    4. Second Order Dynamic Inclusions - article  
   
Martin BOHNER, Christopher C TISDELL  
   
Pages 36 - 45
   
Details    12s2_04n.pdf (127 K)  
   
   
   
   
    5. Bilinear recurrences and addition formulae for hyperelliptic sigma functions - article  
   
Harry W BRADEN, Victor Z ENOLSKII, Andrew N W HONE  
   
Pages 46 - 62
   
Details    12s2_05n.pdf (201 K)  
   
   
   
   
    6. Orthogonal matrix polynomials satisfying first order differential equations: a collection of instructive examples - article  
   
Mirta M CASTRO, F Alberto GRUNBAUM  
   
Pages 63 - 76
   
Details    12s2_06n.pdf (145 K)  
   
   
   
   
    7. Integrable flows and Bäcklund transformations on extended Stiefel varieties with application to the Euler top on the Lie group SO(3) - article  
   
Yuri N FEDOROV  
   
Pages 77 - 94
   
Details    12s2_07n.pdf (242 K)  
   
   
   
   
    8. Bispectrality for deformed Calogero­Moser­Sutherland systems - article  
   
Misha FEIGIN  
   
Pages 95 - 136
   
Details    12s2_08n.pdf (364 K)  
   
   
   
   
    9. Asymptotic symmetries of difference equations on a lattice - article  
   
Giuseppe GAETA, Decio LEVI, Rosaria MANCINELLI  
   
Pages 137 - 146
   
Details    12s2_09n.pdf (133 K)  
   
   
   
   
    10. Pfaffianization of the q-difference version of the two-dimensional Toda lattice equation - article  
   
GEGENHASI, Xing-Biao HU, Hon-Wah TAM  
   
Pages 147 - 152
   
Details    12s2_10n.pdf (85 K)  
   
   
   
   
    11. On Reductions and Real Hamiltonian Forms of Affine Toda Field Theories - article  
   
Vladimir S GERDJIKOV, Georgi G GRAHOVSKI  
   
Pages 155 - 168
   
Details    12s2_11n.pdf (202 K)  
   
   
   
   
    12. The Relation between a 2D Lotka-Volterra equation and a 2D Toda Lattice - article  
   
Claire R GILSON, Jonathan J C NIMMO  
   
Pages 169 - 179
   
Details    12s2_12n.pdf (129 K)  
   
   
   
   
    13. Non-isospectral lattice hierarchies in 2 + 1 dimensions and generalized discrete Painlevé hierarchies - article  
   
P R GORDOA, A PICKERING, Z N ZHU  
   
Pages 180 - 196
   
Details    12s2_13n.pdf (167 K)  
   
   
   
   
    14. Finite reductions of the two dimensional Toda chain - article  
   
E V GUDKOVA  
   
Pages 197 - 205
   
Details    12s2_14n.pdf (104 K)  
   
   
   
   
    15. A factorization for Z × Z-matrices yielding solutions of Toda-type hierarchies - article  
   
Gerardus Franciscus HELMINCK  
   
Pages 206 - 222
   
Details    12s2_15n.pdf (188 K)  
   
   
   
   
    16. Searching for CAC-maps - article  
   
Jarmo HIETARINTA  
   
Pages 223 - 230
   
Details    12s2_16n.pdf (108 K)  
   
   
   
   
    17. Darboux transformations for q-discretizations of 2D second order differential equations - article  
   
P MALKIEWICZ, M NIESZPORSKI  
   
Pages 231 - 238
   
Details    12s2_17n.pdf (143 K)  
   
   
   
   
    18. Bäcklund transformations for the rational Lagrange chain - article  
   
Fabio MUSSO, Matteo PETRERA, Orlando RAGNISCO, Giovanni SATTA  
   
Pages 240 - 252
   
Details    12s2_18n.pdf (153 K)  
   
   
   
   
    19. A unitary joint eigenfunction transform for the AOs exp(ia±d/dz) + exp(2z/a) - article  
   
S N M RUIJSENAARS  
   
Pages 253 - 294
   
Details    12s2_19n.pdf (359 K)  
   
   
   
   
    20. Twisted Volterra equation - article  
   
Sergei D SILVESTROV  
   
Pages 295 - 299
   
Details    12s2_20n.pdf (80 K)  
   
   
   
   
    21. A fuzzy difference equation of a rational form - article  
   
G STEFANIDOU, G PAPASCHINOPOULOS  
   
Pages 300 - 315
   
Details    12s2_21n.pdf (160 K)  
   
   
   
   
    22. On a special two-dimensional lattice by Blaszak and Szum: pfaffianization and molecule solutions - article  
   
Guo-Fu YU, Chun-Xia LI, Jun-Xiao ZHAO  
   
Pages 316 - 332
   
Details    12s2_22n.pdf (146 K)  
   
   
   
   
    23. Regular algebras of dimension 2, the generalized eigenvalue problem and Padé interpolation - article  
   
Alexei ZHEDANOV  
   
Pages 333 - 356
   
Details    12s2_23n.pdf (207 K)  
   
   
   
   
 
+ volume 15
+ volume 14
+ volume 13
+ volume 12
  vol.12, issue Supplement 2
  vol.12, issue 4
  vol.12, issue 3
  vol.12, issue 2
  vol.12, issue 1
  vol.12, issue Supplement 1
+ volume 11
+ volume 10
+ volume 9
+ volume 8
+ volume 7
+ volume 6
+ volume 5
+ volume 4
+ volume 3
+ volume 2
+ volume 1